# SDR CALA0400429

- Difficulty date: April 27, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: C072023
- Condition: Will Not Test
- Location: Stall Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS STICK SHAKER WILL NOT TEST.  REPLACED STICK SHAKER PER AMM 27-32-31.
